# SDR ASAA11510744

- Difficulty date: December 2, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 10,697 hours, 3,263 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3051157090
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLSHOOTING NR 1 ENG FUEL LEAK ENGINE FAILED LEAK CHECK.  STEADY STREAM OF OIL COMING FROM FUEL PUMP PACKAGE/AGB CAVITY DRAIN TUBE.  REMOVED NR 1 ENG FUEL PUMP PACKAGE, REPLACED OIL SEAL PER MM 72 60 00 400.  REF EA 7311 01021 FOR AGB SEAL REPLACEMENT/PUMP REPLACEMENT.  TESTED NR 1 ENGINE IAW MM 71 71 00 200 801 F00 & 71 00 00 800 811 F00, NO FAULTS FOUND.
